# SDR CA040708001

- Difficulty date: July 3, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 5,867 hours
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 10560386
- Condition: Debonded
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SERVICEABILITY INSPECTION WAS CARRIED OUT FOLLOWING THE LAST FLIGHT OF THE DAY AND IT WAS FOUND THAT THE LEFT ENGINE OUTBOARD MOUNT HAD VISIBLY DROPPED.  THE ELASTOMER MATERIAL WAS COMPLETELY DEBONDED FROM THE METAL INNER PORTION OF THE MOUNT BUSHING P/N 105-60386 (CHAPTER 60-00-00, FIG. 14, ITEM 280, BO-105 PARTS BOOK) AND WAS EXTRUDING OUT OF THE SHELL.
